# SDR AALA202203283654

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A320*
- Aircraft serial: 6928
- Aircraft time: 18,556 hours, 7,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DOOR DAMPER PRESSURE. LOW.  AMBIENT TEMPERATURE APPROXIMATELY. 71.  PRESSURE APPROXIMATELY 1350 PSI. SERVICED R1 DOOR PER AMM 52-10-614-001.
